Skip to content Skip to navigation

Faculty

Yan Xu Professor

Bio: 

Educational Background

  • PhD, Mathematics, Nanjing University (1997-2000)
  • MA Level Courses, Mathematics, Nanjing Normal University (1988-1990)
  • BA, Mathematics, Nanjing Normal University (1979-1983)

 

Research

Research Interests

Complex analysis( value distribution , normal family and uniqueness theory of meromorphic functions)

Research Projects

Normal Family, Normal Function and Uniqueness(11471163),Yan Xu,National  Natural Science Foundation  of China,from 2015-1 to 2018-12.

Journal Articles

  1. Y. Xu, Normal families and fixed-points of meromorphic functions, Monatsh. Math. , 179(2016),471-485.
  2. P. Y. Niu & Y. Xu, Normality concerning shared functions, Houston J. Math., 41(2015),481-490.
  3. Y. Xu & H. L. Qiu, Normal functions and products of spherical derivatives, Anal. Math. Phys.5(2015),241-248.
  4. C. N. Cheng & Y. Xu, Normality concerning exceptional functions, Rocky Mountain J. Math, 45(2015),157-168.
  5. Y. Xu & H. L. Qiu, Two results on $\phi$-normal functions, C. R. Math. Acad. Sci. Paris, 352(2014),21-25.
  6. C. N. Cheng & Y. Xu, Quasinormality and Hayman’s alternative(in Chinese), Sci. Sin Math., 43(2013),293-306.
  7. C. N. Cheng & Y. Xu, Normal families of meromorphic functions concerning differential polynomials, Houston J. Math.,39(2013),611-623.
  8. Y. Xu, Another improvement of Montel’s criterion, Kodai Math. J., 36(2013),69-76.
  9. Y. Xu, A normality relationship between two families and its applications, Publ. Math. Debrecen, 82(2013), 1-9.
  10. X. Z. Wu & Y. Xu, Normal families of meromorphic functions and shared values, Monatsh. Math. , 165(2012),569-578.
  11. J. Y. Xia & Y. Xu, Uniqueness and differential polynomials of meromorphic functions sharing one values, Filomat, 25(2011),185-194.
  12. Y. Xu & H. L. Qiu, An avoidance criterion for normal functions, C. R. Math. Acad. Sci. Paris, 349(2011),21-22.
  13. Y. Xu & J. M. Chang, Normality criteria and multiple values II, Ann. Polon. Math., 102(2011),91-99.
  14. Y. Xu & J. M. Chang, Normality criteria and multiple values(Chinese), Acta Math. Sinica(Chin. Ser.), 54(2011),265-270.
  15. Y. Xu, On the five-point theorems due to Lappan, Ann. Polon. Math., 101(2011),227-235.
  16. Y. Xu, On a result due to Yang and Schwick( in Chinese), Sci. Sin Math., 40(2010), 421-428.
  17. Y. Xu, Montel’s criterion and shared function, Publ. Math. Debrecen, 77 (2010),471-478.
  18. J. Y. Xia & Y. Xu, Normality criterion concerning sharing functions II, Bull. Malays. Math. Sci. Soc.(2),33(2010),479-486.
  19. Y. Xu & H. L. Qiu , On the value distribution of differential polynomials of meromorphic functions, Ann. Polon. Math., 98(2010), 283-289.
  20. F. Q. Wu & Y. Xu, Weighted sharing and uniqueness of entire functions, Czechoslovak Math. J.,60(135)(2010),45-57.
  21. Y. Xu, F. Q. Wu & L. W. Liao, Picard Values and Normal Families of Meromorphic functions, Proc. Roy. Soc. Edinburgh Sect. A, 139(2009), 1091-1099.
  22. J. Y. Xia & Y. Xu, Normal families of meromorphic functions with multiple values, J. Math. Anal. Appl.  354(2009), 387-393.
  23. Y. Xu, Uniqueness of meromorphic functions sharing one value, Comput. Math. Appl. 56(2008),2692-2699.
  24. Y. Xu & H. L. Qiu, An improvement of Montel’s criterion, J. Math. Anal. Appl. 343(2008)1075-1079.
  25. J. Zhang & Y. Xu, Meromorphic functions sharing two sets, Appl. Math. Lett., 21(2008),471-476.
  26. R. P. Zhu & Y. Xu, On the normal meromorphic functions, Bull. Malays. Math. Sci. Soc.(2), 30(2007),129-133.
  27. Y. Xu & M. Ru, Uniqueness theorem for algebraic curves on compact Riemann surfaces, Sci.  China Ser. A, 50(2007),683-688.
  28. Y. Xu, Normal families and exceptional functions, J. Math. Anal. Appl.,329(2007),1343-1354.
  29. Y. Xu, Normality criterion concerning sharing functions, Houston J.Math.,32 (2006),945-954.
  30. Y. Xu, A note on a result of Pang and Zalcman, Houston J. Math.,32 (2006),955-959.
  31. Y. Xu, Share fix-points and normal families of holomorphic functions, Arch. Math., 84(2005),512-518.
  32. Y. Xu, Picard values and derivatives of meromorphic functions, Kodai Math. J.,28 (2005),99-105.
  33. Y. Xu, On the value distribution of derivatives of meromorphic functions, Appl. Math. Lett.,18(2005),597-602.
  34. Y. Xu, On Montel’s theorem and Yang’s problem, J. Math. Anal. Appl.,305(2005),743-751.
  35. Y. Xu, Normality and exceptional functions of derivatives, J. Aust. Math. Soc., 76(2004),403-413.
  36. Y. Xu & M. L. Fang, A note on some results of Schwick, Bull. Malays. Math. Sci. Soc.(2), 27(2004),1-8.
  37. Y. Xu & T. Z. Zhang, On the value distribution of $f^2+af^{(k)}$, Bull. Malays. Math. Sci. Soc.(2), 27(2004),67-71.
  38. Y. Xu, Normal functions and normal families, Bull. Malays. Math. Sci. Soc.(2), 7(2004),149-160.
  39. Y. Xu, Meromorphic functions sharing one finite set, Comput. Math. Appl., 45(2003),1489-1495.
  40. Y. Xu & M. L. Fang, On normal families of meromorphic functions, J. Aust. Math. Soc. 4(2003), 155-164.
  41. M. L. Fang & Y. Xu, Normal families of holomorphic functions and shared values, Israel J. Math.,129(2002),125-141.
  42. Y. Xu, The a-normal functions, Comput. Math. Appl., 44(2002),357-363.
  43. Y. Xu, Normal families of meromorphic functions, J. Math.(Wuhan), 21(2001),381-386.
  44. Y. Xu, Normal functions and a-normal functions, Acta Math. Sin.(Engl. Ser.), 16(2000),399-404.
  45. Y. Xu & H. L. Qiu, Entire functions sharing one value IM, Indian J. Pure Appl. Math., 31(7)(2000), 849-855.
  46. Y. Xu & X. H. Hua, Normality criteria of families of meromorphic functions, Indian J. Pure Appl. Math., 31(1)(2000), 61-68.
  47. Y. Xu, Normality criteria concerning sharing values, Indian J. Pure Appl. Math., 30(1999), 287-293.
  48. Y. Xu, A conjecture due to C. C. Yang et al., Nanjing Daxue Xuebao Shuxue Bannian Kan, 16(1999),184-187.
  49. Y. Xu, Sharing values and normality criteria, Nanjing Daxue Xuebao Shuxue Bannian Kan, 15(1998),180-185.

 

Academic Title

Editor of Journal of Complex Analysis; Reviewer of Mathematical Reviews

 

Contact

+86-25-85891380-8604

xuyan@njnu.edu